# SDR DXTA2021122053850

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 1,330 hours, 865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR WON'T LOCK ... HANDLE BINDS ABOUT MIDWAY THRU BOTH OPENING AND CLOSING ..  NOTE: AIRCRAFT WAS IN THE HANGER ALL NIGHT // SIGNOFF// INSPECJED DOOR AND FOUND TO BE IN NEED OF LUBRICATION, APPUED LUBRICANT TO DOOR IAW CE·680A MM NO OTHER DEFECTS NOTED OPS CHECK GOOD.
